×

zbMATH — the first resource for mathematics

Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. (English) Zbl 0982.45008
A few interesting results concerning the existence of mild solutions, defined on a compact interval, for neutral functional differential and integrodifferential inclusions with nonlocal conditions are proved. Those results are obtained with the help of the technique of measures of noncompactness and condensing operators.

MSC:
45N05 Abstract integral equations, integral equations in abstract spaces
34K40 Neutral functional-differential equations
34A60 Ordinary differential inclusions
45J05 Integro-ordinary differential equations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balachandran, K.; Chandrasekaran, M., Existence of solutions of a delay differential equation with nonlocal condition, Indian J. pure appl. math., 27, 443-449, (1996) · Zbl 0854.34065
[2] Banas, J.; Goebel, K., Measures of noncompactness in Banach spaces, (1980), Dekker New York · Zbl 0441.47056
[3] Benchohra, M.; Ntouyas, S.K., Existence of mild solutions on noncompact intervals to second order initial value problems for a class of differential inclusions with nonlocal conditions, Comput. math. appl., 39, 11-18, (2000) · Zbl 0955.34047
[4] Benchohra, M.; Ntouyas, S.K., Existence of mild solutions on semiinfinite interval for first order differential equations with nonlocal conditions, Comment. math. univ. carolin., 41, 485-491, (2000) · Zbl 1045.34036
[5] Benchohra, M.; Ntouyas, S.K., Existence of mild solutions of semilinear evolution inclusions with nonlocal conditions, Georgian math. J., 7, 221-230, (2000) · Zbl 0960.34049
[6] Benchohra, M.; Ntouyas, S.K., An existence result for semilinear delay integrodifferential inclusions of Sobolev type with nonlocal conditions, Comm. appl. nonlinear anal., 7, 21-30, (2000) · Zbl 1110.34341
[7] Benchohra, M.; Ntouyas, S.K., Existence of mild solutions for certain delay semilinear evolution inclusions with nonlocal conditions, Dynam. systems appl., 9, 405-412, (2000) · Zbl 0974.34076
[8] Byszewski, L., Existence and uniqueness of mild and classical solutions of semilinear functional differential evolution nonlocal Cauchy problem, Sel. problems math., 6, 25-33, (1995)
[9] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. anal. appl., 162, 494-505, (1991) · Zbl 0748.34040
[10] Byszewski, L.; Akca, H., On a mild solution of a semilinear functional-differential evolution nonlocal problem, J. appl. math. stochastic anal., 10, 265-271, (1997) · Zbl 1043.34504
[11] Dauer, J.P.; Balachandran, K., Existence of solutions for an integrodifferential equation with nonlocal condition in Banach spaces, Libertas math., 16, 133-143, (1996) · Zbl 0862.45016
[12] Deimling, K., Multivalued differential equations, (1992), de Gruyter Berlin/New York
[13] Erbe, L.; Kong, Q.; Zhang, B., Oscillation theory for functional differential equations, Pure and applied mathematics, (1994), Dekker New York
[14] Hale, J., Theory of functional differential equations, (1977), Springer-Verlag New York
[15] Henderson, J., Boundary value problems for functional differential equations, (1995), World Scientific Singapore
[16] Hernandez, E.; Henriquez, H.R., Existence results for partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 452-475, (1998) · Zbl 0915.35110
[17] Hernandez, E.; Henriquez, H.R., Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 499-522, (1998) · Zbl 0926.35151
[18] Hu, S.; Papageorgiou, N., Handbook of multivalued analysis. vol. I. theory, (1997), Kluwer Academic Dordrecht/Boston/London · Zbl 0887.47001
[19] Lasota, A.; Opial, Z., An application of the kakutani – ky-Fan theorem in the theory of ordinary differential equations, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 13, 781-786, (1965) · Zbl 0151.10703
[20] Lin, Y.; Liu, J.H., Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear anal., 26, 1023-1033, (1996) · Zbl 0916.45014
[21] Martelli, M., A Rothe’s type theorem for non-compact acyclic-valued map, Boll. un. mat. ital., 11, 70-76, (1975) · Zbl 0314.47035
[22] Ntouyas, S.K., Global existence results for certain second order delay integrodifferential equations with nonlocal conditions, Dynam. systems appl., 7, 415-426, (1998) · Zbl 0914.35148
[23] Ntouyas, S.K.; Tsamatos, P.Ch., Global existence for semilinear evolution equations with nonlocal conditions, J. math. anal. appl., 210, 679-687, (1997) · Zbl 0884.34069
[24] Ntouyas, S.K.; Tsamatos, P.Ch., Global existence for second order semilinear ordinary and delay integrodifferential equations with nonlocal conditions, Appl. anal., 67, 245-257, (1997) · Zbl 0906.35110
[25] Ntouyas, S.K.; Tsamatos, P.Ch., Global existence for semilinear evolution integrodifferential equations with delay and nonlocal conditions, Appl. anal., 64, 99-105, (1997) · Zbl 0874.35126
[26] Papageorgiou, N., Boundary value problems for evolution inclusions, Comment. math. univ. carol., 29, 355-363, (1988) · Zbl 0696.35074
[27] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[28] Yosida, K., Functional analysis, (1980), Springer-Verlag Berlin · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.